# SDR 7C7A2016112000262

- Difficulty date: November 20, 2016
- Submitted: November 20, 2016
- Operation: Air carrier
- Aircraft: N887EA
- Make and model: Dhav DHC8106
- Aircraft serial: 351
- Aircraft time: 37,106 hours, 39,653 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin Panel
- Part number: 853300331
- Condition: Corroded
- Location: Fuselage
- Part time: 37,106 hours, 39,653 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION UNDER DG ANTENNA. REPAIRED IAW SRM 53-00-16. DOUBLER PN 85335123-109 SEE WC 53-158
